gastroenterologist-icon
Ulcerative colitis
I have been vomiting blood for the past two days. I have ulcerative colitis for the past six years..
609 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Since corticosteroid are commonly used for ulcerative colitis who do not improve with 5  amino salicylic acid.....chronic corticosteroid therapy may cause gastric erosion which may lead to bloody vomitus....stop corticosteroid....and consult your doctor to switch over anti tnf therapies and cyclosporine......
Next Steps
u should consult your gasstro enter logist ......treatment;upper endoscopy should be done....blood replacement....iv pantaprazole 80 mg bolus followed by 8 mg \ hour continuous infusion for 72 hour followed by 60 mg lansoprazole for 5 days....octreotide 100 mcg bolus followed by 50 to 100 mcg per hour...
Health Tips
get admit to hospital as soon as possible....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Crohns and colitis diet Colitis symptoms and treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.